# SDR CA110530012

- Difficulty date: May 20, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,427 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 21400100
- Condition: Seized
- Location: Nose Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE NOSE WHEEL ASSY, IT WAS NOTICED THAT THE RETAINING NUT PN AN7502-24 WAS BACKED OFF AND THE COTTER PIN HAD BEEN SHEARED. THE PIN & NUT WAS REMOVED AND THE WASHER PN MS21258C24 HAD TURNED AND SHEARED THE LOCK TAB OFF AND WAS STUCK TO THE SPACER. THE WHEEL BEARINGS WERE DESTROYED AND SEIZED ONTO THE AXLE.  THE WHEEL ASSY HAD TO BE REMOVED BY BEATING IT WITH A HAMMER BY 3 MX.  THE WHEEL ASSY WAS REPLACED WITH A SERVICABLE UNIT AND THE ACFT WAS RETURNED TO SERVICE.
